# SDR 96ZZZX268

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8536Y
- Make and model: Robsin R22ALPHA
- Aircraft serial: 0438
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bracket
- Part number: A02320
- Condition: Broken
- Location: Nr 2 Bulkhead
- Part time: 993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BEARING SUPPORT BRACKET BROKEN OFF AT ATTACH POINT IN TAILBOOM.  NOTE:  BRACKET WAS SENT BACK TO RHC FOR SAME REPAIR AT 617.6 HOURS TT ON SHIP 1610.
